# SDR USAA070422

- Difficulty date: June 5, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 291 S10-11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 291RT, BETWEEN STR 10R AND 11R STUB BEAM.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS PER SRM 51-10-02, DEFECT SIZE: 1".
